# SDR AALA2019081329017

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 48,449 hours, 31,998 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6773E010000
- Part serial: 677310364
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,042 hours, 8,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF PRESSURIZATION ISSUE. ON TAKEOFF/CLIMB OUT ALL COCKPIT AIRFLOW STOPPED. TEMP TO 83 DEGREES F AND RISING. SHORTLY AFTER COCKPIT AIRFLOW WENT FULL, EARS POPPED AND SUPPLY TEMPS DROPPED TO 14-16 DEGREES. CABIN TEMPS HOT IN FWD, COLD IN AFT. MAINTENANCE REPLACED ENG 1 HP BLEED VALVE AND PRESSURE REGULATING VALVE, OPS CHECK GOOD. PERFORMED BITE TEST IAW AMM 36-11-00-740-001-A, OPS CHECK GOOD, NO FAULTS FOUND.
